# SDR CA001110043

- Difficulty date: September 18, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 5,203 hours
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C403
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 07410018
- Condition: Cracked
- Location: Axle Bolt Holes
- Part time: 2,009 hours
- Component: Main Landing Gea
- Stage of operation: LD
- How discovered: V
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN AIRCRAFT LANDED, THE WHEEL AND AXLE CAME OFF AND GEAR LEG DUG IN RUNWAY AND SEPARATED FROM AIRCRAFT.  IN FUTURE, AIRCRAFT SPRING ASSEMBLIES WILL BE SENT FOR N.D.T. EVERY 12 MONTHS.  (X)
